EmpowHER Guest

ask: I take 30 750 mgs of vicodin a day i cant help myself any longer

By Anonymous January 8, 2013 - 5:54pm
Rate This

Add a Comment1 Comments

Maryann Gromisch RN Guide

Hello Anonymous,
You need help now. Daily excessive dosing of Vicodin can lead to death. Please get help to overcome your addiction before it is too late. Start with consulting your physician for a referral to a drug rehabilitation program. Or go to your local emergency room to be detoxed.


January 8, 2013 - 6:25pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Drug Addictions

Get Email Updates

Drug Addictions Guide

Alison Beaver

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!


4109 Health


2629 Lives


2420 Lives
3 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Have you joined the IUD trend? What kind of birth control do you use? :
View Results